| Texto completo | |
| Autor(es): |
Reeve, Graham
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF SINGULARITIES; v. 25, p. 16-pg., 2022-01-01. |
| Resumo | |
. In this paper the generic bifurcations of the Minkowski symmetry set for 1parameter families of plane curves are classified and the necessary and sufficient geometric criteria for each type are given. The Minkowski symmetry set is an analogue of the standard Euclidean symmetry set, and is defined to be the locus of centres of all of its bitangent pseudocircles. It is shown that the list of possible bifurcation types is different to that of the list of possible types for the Euclidean symmetry set. (AU) | |
| Processo FAPESP: | 12/05326-9 - O 'Minkowski symmetry set' e as estruturas esqueléticas |
| Beneficiário: | Graham Mark Reeve |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |